# SDR DALA2021121707868

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 69,163 hours, 29,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 UPON ARRIVAL AT GATE IN BOS, UNABLE TO DISARM 2L DOOR. CORRECTIVE ACTION: REMOVED DEBRIS FROM UNDER GIRT BAR. DOOR NOW ARMS/ DISARMS NML. (7362636)
